Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 148–152 (Mi cheb134)  

This article is cited in 2 scientific papers (total in 2 papers)

Palindromic automorphisms of a free group

A. I. Nekritsukhin

Tula State Pedagogical University

Full text: PDF file (232 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.14
MSC: Primary 20E05; Secondary 20E36
Received: 17.10.2008

Citation: A. I. Nekritsukhin, “Palindromic automorphisms of a free group”, Chebyshevskii Sb., 9:1 (2008), 148–152

Citation in format AMSBIB
\Bibitem{Nek08}
\by A.~I.~Nekritsukhin
\paper Palindromic automorphisms of a free group
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 148--152
\mathnet{http://mi.mathnet.ru/cheb134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894386}


Linking options:
  • http://mi.mathnet.ru/eng/cheb134
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Nekritsukhin, “Nilpotentnaya approksimiruemost gruppy palindromicheskikh avtomorfizmov svobodnoi gruppy”, Chebyshevskii sb., 11:1 (2010), 199–201  mathnet  mathscinet
    2. A. I. Nekritsukhin, “O nekotorykh svoistvakh palindromicheskikh avtomorfizmov svobodnoi gruppy”, Chebyshevskii sb., 15:1 (2014), 141–145  mathnet
  • Number of views:
    This page:104
    Full text:56
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022